# SDR AWXA0000880

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Check Valve
- Part number: BACV10CD2
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, NOSE GEAR WOULD NOT RETRACT, AIR TURNBACK; CHECK VALVE BYPASSING NOSE WHEEL STEERING SYSTEM.  REMOVED AND REPLACED CHECK VALVE.
